Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 30, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Oct 12, 2008, 10:12 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2008, 10:12 PM EDT (02:12 UTC)
- Expired
- Oct 17, 2008, 4:01 AM EDT
- In force
- 4 days
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
201 WHUS72 KKEY 130212 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1012 PM EDT SUN OCT 12 2008 GMZ031>033-052>054-072>075-130900- /O.NEW.KKEY.SC.Y.0030.081013T0212Z-081013T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1012 PM EDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL OF THE KEYS COASTAL WATERS...INCLUDING BOTH THE ATLANTIC AND GULF SIDES AS WELL AS FLORIDA BAY. STRONG HIGH PRESSURE BUILDING DOWN THE EASTERN SEABOARD WILL PRODUCE FRESH EASTERLY WINDS ACROSS THE KEYS COASTAL WATERS TONIGHT THROUGH THE NEXT FEW DAYS. WIND SPEEDS NEAR 20 KNOTS WITH STRONGER GUSTS CAN BE EXPECTED DURING THE OVERNIGHT HOURS. WHILE THERE MAY BE A TEMPORARY LULL IN THE WINDS DURING THE DAY ON MONDAY...ANOTHER EASTERLY WIND SURGE IS EXPECTED LATE MONDAY AFTERNOON AND MONDAY NIGHT. EVEN STRONGER EAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED FOR TUESDAY AND TUESDAY NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY REMAIN POSTED THROUGH THE MIDDLE OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
16 follow-up statements
053 WHUS72 KKEY 130820 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 420 AM EDT MON OCT 13 2008 GMZ031>033-052>054-072>075-131430- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081014T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 420 AM EDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
671 WHUS72 KKEY 131431 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1029 AM EDT MON OCT 13 2008 GMZ031>033-052>054-072>075-132030- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081014T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1029 AM EDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
009 WHUS72 KKEY 131959 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 359 PM EDT MON OCT 13 2008 GMZ031>033-052>054-072>075-140230- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081014T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 359 PM EDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
736 WHUS72 KKEY 140218 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1018 PM EDT MON OCT 13 2008 GMZ031>033-052>054-072>075-140830- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081014T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1018 PM EDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALL OF THE KEYS COASTAL WATERS...INCLUDING BOTH THE ATLANTIC AND GULF SIDES AS WELL AS FLORIDA BAY. EAST WINDS NEAR 20 KNOTS WITH STRONGER GUSTS WILL CONTINUE OVERNIGHT...WITH NORTHEAST TO EAST WINDS OF 20 TO 25 KNOTS EXPECTED TUESDAY AND TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
655 WHUS72 KKEY 140825 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 AM EDT TUE OCT 14 2008 GMZ031>033-052>054-072>075-141430- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081015T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 425 AM EDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ KASPER
831 WHUS72 KKEY 141425 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 AM EDT TUE OCT 14 2008 GMZ031>033-052>054-072>075-142030- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081015T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1025 AM EDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
741 WHUS72 KKEY 141953 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 353 PM EDT TUE OCT 14 2008 GMZ031>033-052>054-072>075-150230- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081015T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 353 PM EDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
545 WHUS72 KKEY 150224 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1024 PM EDT TUE OCT 14 2008 GMZ031>033-052>054-072>075-151030- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081015T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1020 PM EDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ APA
431 WHUS72 KKEY 150832 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 432 AM EDT WED OCT 15 2008 GMZ031>033-052>054-072>075-151430- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081016T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 432 AM EDT WED OCT 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ KASPER
974 WHUS72 KKEY 152316 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 716 PM EDT WED OCT 15 2008 GMZ031>033-052>054-072>075-160730- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081016T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 716 PM EDT WED OCT 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND THE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ BS
000 WHUS72 KKEY 160206 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1006 PM EDT WED OCT 15 2008 GMZ031>033-052>054-072>075-160900- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081016T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1006 PM EDT WED OCT 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND THE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ APA
000 WHUS72 KKEY 160830 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 430 AM EDT THU OCT 16 2008 GMZ031>033-052>054-072>075-161430- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081016T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 430 AM EDT THU OCT 16 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
000 WHUS72 KKEY 161415 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1015 AM EDT THU OCT 16 2008 GMZ031>033-052>054-072>075-162030- /O.CON.KKEY.SC.Y.0030.000000T0000Z-081016T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1015 AM EDT THU OCT 16 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
000 WHUS72 KKEY 162001 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 401 PM EDT THU OCT 16 2008 GMZ031-162115- /O.CAN.KKEY.SC.Y.0030.000000T0000Z-081016T2100Z/ FLORIDA BAY- 401 PM EDT THU OCT 16 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST TO EAST WINDS HAVE DECREASED TO 15 TO 20 KNOTS ACROSS FLORIDA BAY. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THIS AREA. $$ GMZ032-033-052>054-072>075-170300- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081017T0300Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 401 PM EDT THU OCT 16 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
000 WHUS72 KKEY 170219 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1019 PM EDT THU OCT 16 2008 GMZ032-033-170330- /O.CAN.KKEY.SC.Y.0030.000000T0000Z-081017T0300Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 1019 PM EDT THU OCT 16 2008 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELED THE SMALL CRAFT ADVISORY. NORTHEAST TO EAST WINDS HAVE DECREASED TO 15 TO 20 KNOTS ON THE GULF WATERS NORTH OF THE KEYS INCLUDING THE OUTER WATERS OF MAINLAND MONROE. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THIS AREA. $$ GMZ052>054-072>075-170900- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-081017T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1019 PM EDT THU OCT 16 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ APA
000 WHUS72 KKEY 170801 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 401 AM EDT FRI OCT 17 2008 GMZ052>054-072>075-172100- /O.CAN.KKEY.SC.Y.0030.000000T0000Z-081017T0900Z/ /O.NEW.KKEY.SW.Y.0018.081017T0801Z-081017T2100Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 401 AM EDT FRI OCT 17 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE COASTAL WATERS OF THE ATLANTIC. THE GENERAL SMALL CRAFT ADVISORY HAS BEEN CANCELED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 4:00 PM EDT, 6 hours 12 minutes earlier.
Area forecast discussion, Oct 12, 4:00 PM EDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 400 PM EDT SUN OCT 12 2008 .DISCUSSION... CURRENTLY - A LARGE AND STRONG HIGH PRESSURE SYSTEM CENTERED OVER NEW ENGLAND IS SHIFTING SOUTHWARD ALONG THE ATLANTIC COAST. THE LOCAL PRESSURE GRADIENT HAS BEGUN TO TIGHTEN...WITH SURFACE WINDS AT MOST CMANS ALONG THE REEF HAVE BEEN REPORTING EAST WINDS NEAR 15 KNOTS...AND ISLAND LOCATIONS ARE 10 TO 15 MPH WITH GUSTS OF 15 TO 20 MPH. A DEEP TROPICAL AIR MASS REMAINS OVER THE WESTERN ATLANTIC...SOUTH FLORIDA AND THE KEYS. VISIBLE SATELLITE IMAGERY REVEALS A COUPLE OF BROAD SWATHS OF CLOUDS ALIGNED NORTHWEST-SOUTHEAST...ONE ACROSS THE LOWER AND MARQUESAS KEYS...AND THE OTHER ONE MOVING THROUGH THE BAHAMAS AND APPROACHING SOUTH FLORIDA AND THE KEYS. DOPPLER RADAR INDICATES SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH THIS SWATHS. IT CONTINUED TO FEEL LIKE LATE SUMMER WITH HIGHS IN THE MID TO UPPER 80S AND DEW POINTS IN THE MID TO UPPER 70S. FORECAST - THE LARGE HIGH PRESSURE SYSTEM OVER THE EASTERN UNITED STATES WILL CONTINUE TO SLIDE DOWN THE ATLANTIC COAST...AND WILL BE CENTERED OVER THE CAROLINAS BY AROUND TUESDAY. THE LOCAL PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN THROUGH THIS PERIOD...AND FRESH TO STRONG BREEZES ARE EXPECTED TO SPREAD OVER THE KEYS AREA BY TOMORROW NIGHT. THE KEYS WILL REMAIN IN A MOIST FLOW...WITH A COUPLE OF PATCHES OF ELEVATED MOISTURE MOVING THROUGH IN THE NEXT COUPLE OF DAYS. THIS ACCELERATING MOIST FLOW...WILL RESULT IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE FIRST HALF OF THIS WEEK. THE ONGOING MID CHANCE POPS APPEAR REASONABLE. ON WEDNESDAY...AN AIR MASS OF CONTINENTAL ORIGIN WRAPPING AROUND THE EASTERN PERIPHERY OF THE HIGH WILL FINALLY ARRIVE IN THE KEYS. THIS IS JUST AS THE GRADIENT IS BEGINNING TO SLOWLY RELAX...AND MID TO UPPER LEVEL RIDGING MOVES OVERHEAD. EXPECT ONLY SLIGHT CHANCE OF SHOWERS FROM WEDNESDAY THROUGH THE SECOND HALF OF THE WEEK. && .MARINE... THE SPRAWLING HIGH PRESSURE SYSTEM MOVING DOWN THE EASTERN SEABOARD WILL CONTINUE TO INCREASE WIND SPEEDS THROUGH THE NEXT COUPLE OF DAYS. AN EXERCISE CAUTION IS IN EFFECT FOR ALL KEYS WATERS. A SMALL CRAFT ADVISORY WILL BE NECESSARY BEGINNING SOMETIME ON MONDAY AS FRESH TO STRONG BREEZES ARE EXPECTED TO ARRIVE NO LATER THAN LATE MONDAY. FRESH BREEZES WILL LINGER THROUGH MID WEEK...THEN RELAX GRADUALLY WEDNESDAY THROUGH FRIDAY. ADVISORIES WILL LIKELY REMAIN THROUGH WEDNESDAY...AND CAUTIONS ON THURSDAY. && .AVIATION... OVERNIGHT...VFR CONDITIONS WILL PREVAIL TODAY AT THE KEY WEST AND MARATHON TERMINALS. EAST WINDS WILL INCREASE TOWARDS SUNSET...WITH SUSTAINED WINDS NEAR 10 KNOTS THIS AFTERNOON INCREASING TO BETWEEN 12 AND 14 KNOTS GUSTING TO NEAR 20 KNOTS THROUGH MIDNIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH BRIEF MVFR/IFR CIGS AND/OR VIS LIKELY IN OR NEAR ANY OF THESE SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 80 86 80 86 / 40 40 40 40 MARATHON 80 88 80 88 / 40 40 40 40 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && 11/DAF/DR VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 12, 6:00 AM EDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT SUN OCT 12 2008 FLZ076>078-GMZ031>033-052>054-072>075-131000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 600 AM EDT SUN OCT 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LIGHTNING STRIKES AND LOCALLY STRONG WIND GUSTS TO 35 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH TUESDAY. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LIGHTNING STRIKES AND LOCALLY STRONG WIND GUSTS. NORTHEAST TO EAST WINDS WILL SURGE TO NEAR 20 KNOTS SOMETIME MONDAY WITH BUILDING SEAS AND ROUGH BAY AND NEARSHORE WATERS. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED FROM MONDAY THROUGH AT LEAST WEDNESDAY...AS FRESH TO STRONG NORTHEAST TO EAST WINDS BLOW ALONG THE SOUTHERN FLANK OF A LARGE AND STRONG EARLY AUTUMN HIGH PRESSURE SYSTEM. WINDS WILL BE SLOW TO COME DOWN...BUT MAY DROP BELOW 20KT AS EARLY AS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:45 PM EDT | Special Marine Warning | KEY | 60 min | |
| Oct 12, 10:39 PM EDT | Special Marine Warning | KEY | 66 min | |
| Oct 12, 11:39 PM EDT | Special Marine Warning | KEY | 66 min | |
| Oct 12, 11:41 PM EDT | Special Marine Warning | KEY | 49 min | |
| Oct 13, 5:15 PM EDT | Special Marine Warning | KEY | 24 min | |
| Oct 13, 5:33 PM EDT | Special Marine Warning | KEY | 43 min | |
| Oct 13, 7:41 PM EDT | Special Marine Warning | KEY | 64 min |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.